Research ArticleOpen accessPhrase in the titleA Modification of the Ridge Type Regression EstimatorsMoawad El-Fallah Abd El-SalamAmerican Journal of Applied Sciences, Vol. 8, Issue 1 · 31 Jan 2011 · 7,638 accessesView PDFCite
24 articles for “Regression Estimator”
Set a search alertResearch ArticleOpen accessPhrase in the titlePERFORMANCE OF RIDGE REGRESSION ESTIMATOR METHODS ON SMALL SAMPLE SIZE BY VARYING CORRELATION COEFFICIENTS: A SIMULATION STUDYAnwar Fitrianto, Lee Ceng YikJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 3 Jan 2014 · 8,540 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleSpline Estimator for Bi-Responses and Multi-Predictors Nonparametric Regression Model in Case of Longitudinal DataAdji Achmad Rinaldo Fernandes, I Nyoman Budiantara, Bambang Widjanarko Otok, SuhartonoJournal of Mathematics and Statistics, Vol. 11, Issue 2 · 8 Oct 2015 · 7,337 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleSpline Estimator in Multi-Response Nonparametric Regression Model with Unequal Correlation of ErrorsBudi Lestari, I. Nyoman Budiantara, Sony Sunaryo, Muhammad MashuriJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,168 accessesView PDFCite
Research ArticleOpen accessIn the keywordsADAPTIVE CLUSTER SAMPLING USING AUXILIARY VARIABLENipaporn ChutimanJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 4 Sep 2013 · 9,894 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Performance of Latent Root-M based RegressionHabshah Midi, Lau Ung HuaJournal of Mathematics and Statistics, Vol. 5, Issue 1 · 31 Mar 2009 · 8,654 accessesView PDFCite
Research ArticleOpen accessIn the keywordsEffect of Multicollinearity on Power Rates of the Ordinary Least Squares EstimatorsO.O. Alabi, Kayode Ayinde, T.O. OlatayoJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 7,880 accessesView PDFCite
Research ArticleOpen accessIn the keywordsβ-Spline Estimation in a Semiparametric Regression Model with Nonlinear Time Series ErrorsJinhong You, Gemai Chen, Xian ZhouAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,734 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of Collinearity Indices for Linear Models in Agricultural TrialsDanny Villegas Rivas, José M. Palacios Sánchez, Cristina A. Alzamora Rivero et al.OnLine Journal of Biological Sciences, Vol. 24, Issue 2 · 28 Dec 2023 · 6,491 accessesView PDFCite
Research ArticleOpen accessIn the abstractMODEL SELECTION VIA ROBUST VERSION OF R-SQUAREDShokrya SalehJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 9 Oct 2014 · 7,460 accessesView PDFCite